MathSciNet Relay Station
MathSciNet bibliographic data
MR1164949 58G30 (35Q51 53C21 58G11 76S05)
Wu, Lang-Fang A new result for the porous medium equation derived from the Ricci flow. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 1, 90–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement